# SDR AALA20001315

- Difficulty date: August 8, 2000
- Submitted: October 16, 2000
- Operation: Air carrier
- Aircraft: N381AN
- Make and model: Boeing 767323
- Aircraft serial: 25450
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT ESCAPE PATH LIGHTS AT SEAT 39B INOPERATIVE.  REPAIRED WIRE AT SEAT 39B.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
